# SDR WVER2018072500287

- Difficulty date: May 12, 2018
- Submitted: July 25, 2018
- Operation: General aviation
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT, BS 319 WAS CORRODED BEYOND REPAIRABLE LIMITS.
